Studies in Applied Mathematics

Cover image for Vol. 111 Issue 4

November 2003

Volume 111, Issue 4

Pages 377–469

  1. Original Articles

    1. Top of page
    2. Original Articles
    1. On a Two-Point Boundary-Value Problem with Spurious Solutions (pages 377–408)

      C. H. Ou and R. Wong

      Version of Record online: 23 SEP 2003 | DOI: 10.1111/1467-9590.t01-1-00039

    2. On Stratified Shear Flow in Sea Straits of Arbitrary Cross Section (pages 409–434)

      Jian Deng, Larry Pratt, Lou Howard and Chris Jones

      Version of Record online: 23 SEP 2003 | DOI: 10.1111/1467-9590.t01-1-00040

    3. Dyck Paths with Peaks Avoiding or Restricted to a Given Set (pages 453–465)

      Sen-Peng Eu, Shu-Chung Liu and Yeong-Nan Yeh

      Version of Record online: 23 SEP 2003 | DOI: 10.1111/1467-9590.t01-1-00042

    4. Index to Volumes 110 and 111 (pages 467–469)

      Version of Record online: 23 SEP 2003 | DOI: 10.1111/1467-9590.t01-1-00001

SEARCH

SEARCH BY CITATION